# SDR DALA2014120606462

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY CANTED FRAME BS 1485, LT SIDE LOWER WEB CRACKED.  CUT OUT CRACKED SECTION OF WEB,.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW SRM 53-03, FIG 48.
